# SDR USAA2009062491578

- Difficulty date: June 10, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26607
- Part serial: 767
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - DELAMINATION ON NR 4 SLAT AT INBOARD END OF TRAILING EDGE SLAT WEDGE AT SLAT STA 12 TO 25, WBL 198.60 TO WBL 227.  REPAIRED NR 4 SLAT AT INBOARD END OF TRAILING EDGE SLAT WEDGE IAW B737 SRM 51-70-10.
